# SDR UALA2012042302412

- Difficulty date: April 22, 2012
- Submitted: May 24, 2012
- Operation: Air carrier
- Aircraft: N587UA
- Make and model: Boeing 757222
- Aircraft serial: 26713
- Aircraft time: 61,124 hours, 21,665 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 520 S24l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FRAME BS 520 AT S24L HAS DENT DAMAGE.   REMOVED DAMAGED UPPER FLANGE & INSTALLED REPAIR ANGLE PER ECRA 5310-05486.
